# SDR ASAA2014081708874

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 41,441 hours, 15,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR & EMERGENCY EXIT LIGHT FAILED STEP 3(C). ACFT GROUNDED.  R & R EMERGENCY LIGHTS BATTERY PACK IAW MM 33-51-06-960-805.
